# SDR 99UAL900657

- Difficulty date: December 18, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N7278U
- Make and model: Boeing 727222
- Aircraft serial: 21425
- Aircraft time: 62,408 hours, 35,372 cycles
- Engine: Pwa JT8D15
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Chafed
- Location: Seat 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SPARKS AND FRAYED WIRE AT SEAT 6E.  *S/D*  CABLE WIRES LOCATED UNDER SEAT ASSY RUBBED OR CHAFED CREATING SPARKS.  WIRES WERE TAPED AND THE AFFECTED PASSENGER ENTERTAINMENT SEAT HARNESS WAS REPLACED.
